Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v48.i10.40
pages 31-48

Method of Generating Realizations of Random Sequence with the Specified Characteristics Based on Nonlinear Canonical Decomposition

Igor P. Atamanyuk
Nikolaev National Agrarian University, Nikolaev

Краткое описание

An important scientific and technical problem of forming the method of generating realizations of random sequences for arbitrary number of sampling points and the order of nonlinear stochastic links has been considered. The proposed method of generation, as well as the nonlinear canonical decomposition technique, on the basis of which the method is obtained, do not impose any essential limitations on the class of the studied random sequences (linearity, Markovian property, stationarity, monotony etc.). An approach for determination of optimal parameters of nonlinear canonical model: the number of sampling points, order of stochastic links, modeling interval, is offered. The block diagrams of the algorithms of the obtained method functioning are presented. The results of numeral experiment on computer have confirmed the high efficiency of the developed method of generation.


Articles with similar content:

Recursive Identification of Discrete Dynamical Systems with Single Input and Single Output
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Aleksey O. Zhukov
Accuracy of Estimation of Parameters of Linear Regression on Errors in Variables
Journal of Automation and Information Sciences, Vol.42, 2010, issue 11
Nikolay N. Salnikov
Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Controllability and Observability Criteria of Interval Systems while Robust Control Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Vladimir N. Shashikhin
Hindrance Stability Increasing of One Class Measurer of Sound Speed
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Alexander D. Polonskiy